# SDR UIEA2019052804309

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,931 hours, 16,857 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDSHEAR SYS EICAS MESSAGE APPEARS DURING APPROACH. ( PERFORMED MCDP BITE TEST IAW AMM 22-00-02. NO FAULTS NOTED CHECKED PREVIOUS FLT FAULTS - "NO LAST FLT FAULTS". PERFORMED GPWS OPS TEST IAW AMM 34-46-00. OPS CHK GOOD. )
